Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Will taking indocap increase my liver problems ?

i ate 10 indocap s r(75mg each capsule) today around 12:30am.i have not taken anything till now,what to do??????? already i m undergoing treatment for my enlarged liver .medicine name ---golbi 300. nw i feel like vomiting(sometimes),drowsinesss,rest u knw what problems i can have,plz reply soon
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thanks for the query.
You need to visit doctor as soon as possible. this will prbably not cause serious consequances but you need to visit hospital and do further tests as this is too high dosage taken at one time especially considering your liver problems.
Wish you good health. Regards
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor